Lattice Ordered O -Minimal Structures

Notre Dame Journal of Formal Logic 39 (4):447-463 (1998)
Abstract
We propose a notion of -minimality for partially ordered structures. Then we study -minimal partially ordered structures such that is a Boolean algebra. We prove that they admit prime models over arbitrary subsets and we characterize -categoricity in their setting. Finally, we classify -minimal Boolean algebras as well as -minimal measure spaces
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1039118862
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,719
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Small Theories of Boolean Ordered o-Minimal Structures.Roman Wencel - 2002 - Journal of Symbolic Logic 67 (4):1385-1390.
Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Weak Elimination of Imaginaries for Boolean Algebras.Roman Wencel - 2005 - Annals of Pure and Applied Logic 132 (2-3):247-270.
Imaginaries in Boolean Algebras.Roman Wencel - 2012 - Mathematical Logic Quarterly 58 (3):217-235.

Add more citations

Similar books and articles
Quasi-o-Minimal Structures.Oleg Belegradek, Ya'Acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Small Theories of Boolean Ordered o-Minimal Structures.Roman Wencel - 2002 - Journal of Symbolic Logic 67 (4):1385-1390.
Joins of Minimal Quasivarieties.M. E. Adams & W. Dziobiak - 1995 - Studia Logica 54 (3):371 - 389.
Fusing O-Minimal Structures.A. J. Wilkie - 2005 - Journal of Symbolic Logic 70 (1):271 - 281.
Weakly o-Minimal Structures and Some of Their Properties.B. Sh Kulpeshov - 1998 - Journal of Symbolic Logic 63 (4):1511-1528.
Transfer Methods for o-Minimal Topology.Alessandro Berarducci & Margarita Otero - 2003 - Journal of Symbolic Logic 68 (3):785-794.
Added to PP index
2010-08-24

Total downloads
4 ( #661,982 of 2,197,266 )

Recent downloads (6 months)
1 ( #298,963 of 2,197,266 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature